# SDR SWAA090356

- Difficulty date: January 13, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 42,430 hours, 34,936 cycles
- Engine: Ge CFM56*
- Engine time: 41,833 hours, 34,753 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Motor
- Part number: 7064004
- Part serial: 14975
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 ENGINE WOULD NOT MAKE CLIMB POWER AT FL 33.5 WITH THRUST LEVER FULL FWD.  REMOVED AND REPLACED VBV MOTOR AND STOP PER MM.
